# SDR AALA202103239003

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON LEFT HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM NUMBER 6 ON LEFT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
